# SDR QXEA2018022600072

- Difficulty date: February 26, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 25,751 hours, 27,552 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 15181
- Condition: Malfunctioned
- Location: Propeller
- Part time: 23,482 hours, 24,821 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL,  NR 1 PROPELLER SPEED LOW AT 980-990 RPM. TAKE OFF ABORTED.  REMOVED FROM SERVICE.  RAN THE NR 1 ENGINE AT RATING, NOTED NP AT 950. RESTARTED AND RAN AT RATING. SAME RESULTS. R & R THE NR 1 PEC IAW AMM 61-20-36-000-801 AND 61-20-36-400-801. OPS TESTED GOOD IAW MTC 6710006.  RAN THE NR 1 ENGINE AT RATING ON TWO SEPERATE STARTS.  NP STABLE AT 1020. NO FAULTS IN CDS. NO FURTHER DEFECTS. RETURNED TO SERVICE.
